Неблокируемые дележи нечетких игр I. Существование. Full article
Journal |
Сибирский журнал чистой и прикладной математики
ISSN: 2411-3468 |
||||
---|---|---|---|---|---|
Output data | Year: 2018, Volume: 18, Number: 1, Pages: 35–53 Pages count : | ||||
Authors |
|
||||
Affiliations |
|
Cite:
Васильев В.А.
Неблокируемые дележи нечетких игр I. Существование.
Сибирский журнал чистой и прикладной математики. 2018. Т.18. №1. С.35–53. РИНЦ
Неблокируемые дележи нечетких игр I. Существование.
Сибирский журнал чистой и прикладной математики. 2018. Т.18. №1. С.35–53. РИНЦ
Translated:
Vasil’ev V.A.
Unblocked Imputations of Fuzzy Games. I: Existence
Journal of Mathematical Sciences (United States). 2020. V.246. N6. P.828-845. DOI: 10.1007/s10958-020-04785-2 Scopus OpenAlex
Unblocked Imputations of Fuzzy Games. I: Existence
Journal of Mathematical Sciences (United States). 2020. V.246. N6. P.828-845. DOI: 10.1007/s10958-020-04785-2 Scopus OpenAlex
Identifiers:
Elibrary: | 35204387 |
Citing:
DB | Citing |
---|---|
Elibrary | 1 |